RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1975, Volume 18, Issue 1, Pages 51–56 (Mi mz7624)  

Nonoscillation criteria for solutions of a second-order linear differential equation

I. V. Kamenev

Moscow Institute of Electronic-Machine Building

Abstract: A general method is proposed for constructing necessary and sufficient conditions for the nonoscillation of a second-order linear equation.

Full text: PDF file (353 kB)

English version:
Mathematical Notes, 1975, 18:1, 611–614

Bibliographic databases:

UDC: 517.91
Received: 27.06.1973

Citation: I. V. Kamenev, “Nonoscillation criteria for solutions of a second-order linear differential equation”, Mat. Zametki, 18:1 (1975), 51–56; Math. Notes, 18:1 (1975), 611–614

Citation in format AMSBIB
\Bibitem{Kam75}
\by I.~V.~Kamenev
\paper Nonoscillation criteria for solutions of a second-order linear differential equation
\jour Mat. Zametki
\yr 1975
\vol 18
\issue 1
\pages 51--56
\mathnet{http://mi.mathnet.ru/mz7624}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=409979}
\zmath{https://zbmath.org/?q=an:0327.34029}
\transl
\jour Math. Notes
\yr 1975
\vol 18
\issue 1
\pages 611--614
\crossref{https://doi.org/10.1007/BF01461140}


Linking options:
  • http://mi.mathnet.ru/eng/mz7624
  • http://mi.mathnet.ru/eng/mz/v18/i1/p51

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:106
    Full text:64
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021